Volume 9, Issue 1 (10-2010)                   2010, 9(1): 0-0 | Back to browse issues page

XML Persian Abstract Print


1- university
2- Azarbayjan Tarbiat Moallem University
Abstract:   (5444 Views)
Some boundary value problems for the Cauchy-Riemann equation with non-local boundary conditions in several regions of plane have been investigated and solved by authors. In this paper, by making use of fundamental solutions of Cauchy-Riemann equations and by presenting analytic solutions to the above-mentioned boundary value problems, we try to present an analytic expression for the solution of Cauchy-Riemann equation in the first semi-quarter.
Full-Text [PDF 747 kb]   (913 Downloads)    
Type of Study: S | Subject: Mathematic
Published: 2010/10/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.